# SDR SWAA2021041262171

- Difficulty date: April 7, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 48,918 hours, 29,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Delaminated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE SKIRT RUBBER RUB PAD DELAMINATING / FWD SERVICE DOOR- SLIDE WAS REMOVED AND REPLACED ON MOD-7 CARD J11701697. REFER TO J11701697 FOR ALL WORK PERFORMED.
